Couldn't find what you looking for?

TRY OUR SEARCH!

Can someone describe the brain shivers that i have been reading about when people are coming off of certain drugs, like Effexor? I have been getting this symptom where it feels like my brain is having a mild electric shock for a second or two but that cannot possibly be what other people are talking about is it?

Loading...

I'm curious to hear an answer to this. I have this too. no trigger or consistancy with it. and even though its only a few seconds its scary. it seems as if it were to last any longer it would mean bad things. by chance do you get tension headaches?
Reply

Loading...

i am taken librium and half inderal and i have got these brain shivers too.i have not been taken them as subscribed on days im ok i dont take them and on days im not ok i take to much i hope its nothing bad it just started yesterday.
Reply

Loading...